MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in common iliac vein.A 18x90/10fr uni plus 75cm wallstent endoprosthesis catheter was selected for use.During deployment, the stent "bulked" and it would not deploy correctly, so the stent was removed.The procedure was completed with a different device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Age at time of event: 40 years or older.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in common iliac vein.A 18x90/10fr uni plus 75cm wallstent endoprosthesis catheter was selected for use.During deployment, the stent "bulked" and it would not deploy correctly, so the stent was removed.The procedure was completed with a different device.There were no patient complications reported.It was further reported that the shaft buckled when it went inside the patient and stent wouldn't come out.It was not deployed so they just pulled the delivery system out and the delivery system was disposed.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8456305
Report Number2134265-2019-03074
Device Sequence Number2888086
Product Code JCT
UDI-Device Identifier08714729204084
UDI-Public08714729204084
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2020
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0022270022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1